# SDR DALA1107099857

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 580, RT INBD SEAT TRACK GOUGED.  SEAT TRACK FOUND OUT OF LIMITS IAW SRM 53-05, FIG 4B.   ROUTED OUT DAMAGED AREA FOR SEAT TRACK PLUG IAW SRM 53-05      FIG 4A NDT VERIFIED NO CRACKS OF INDICATORS NOTED.  INSTALLED SEAT TRACK PLUG IAW SRM 51-30-1.  REQUIRED INSPECTION COMPLETED.
